# SDR SWAA950481

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FWD CARGO DOORWAY AFT CORNER WEB DAMGED AT L/E LOWER CORNER BS 492.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
